# SDR SWAA2013050115385

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 84,337 hours, 62,548 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX329806
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - "B" SYS HYD FAILURE. GOT A LOW PRESS LIGHT ON B SIDE ENGINE & PUMP 1ST, THEN LOW PRESS LIGHT B SIDE ELEC CAME ON B HYD QTY BETWEEN 1/4 & 1/2.  REMOVED AND REPLACED HOSE, "B" ELEC PUMP AND NR 2 ENGINE DRIVEN PUMP, "B" SYSTEM RETURN FILTER, CASE DRAIN FILTER AND ENGINE CASE DRAIN FILTER.
